MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 18MM MICRO; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. COMP PRIMARY STEM 18MM MICRO; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02514.H3 other text : unknown.
 
Event or Problem Description
It was reported a patient underwent a shoulder arthroplasty approximately 2 weeks ago.Subsequently, the patient was revised due to incorrect alignment of implants.The baseplate was left in, but there was a size exchange of the other components.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : discarded.
 
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, g3, h1, h2, h3, h6, h10 mechanical (g04) - stem reported event was unable to be confirmed due to limited information received from the customer and x-rays are not dated.Radiographs identified the following: not submitted to mmi as the image is not dated.This is an early post-op x-ray given the presence of incisional staples, however it is not clear whether this was pre or post revision as the initial surgery had only occurred one day prior.Therefore it would be difficult to correlate to the allegation and would not enhance the investigation.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP PRIMARY STEM 18MM MICRO
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18029635
Report Number0001825034-2023-02513
Device Sequence Number5672068
Product Code HSD
UDI-Device Identifier00880304554191
UDI-Public(01)00880304554191(17)260727(10)005140
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/25/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Model NumberN/A
Device Catalogue Number113618
Device Lot Number005140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer11/02/2023
11/30/2023
01/19/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/29/2023
12/21/2023
01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BEARING.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale